Vol. 102, No. 2, 1982

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Hausdorff measure, BMO, and analytic functions

Robert P. Kaufman

Vol. 102 (1982), No. 2, 369–371
Abstract

Besicovitch’s theorem on removable singularities is extended to function of class BMO. The extende d theorem admits a converse.

Mathematical Subject Classification 2000
Primary: 30E99
Secondary: 31A15
Milestones
Received: 3 August 1981
Published: 1 October 1982
Authors
Robert P. Kaufman